# SDR CALA2014080691740

- Difficulty date: August 2, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 65,473 hours, 24,637 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU 10WL DOOR 1R FAILED WITH EXTERIOR LIGHTS FAULT.  REPLACED SLIDE ASSEMBLY DUE TO EXTERNAL LOAD FAULT DOOR 1R IAW 25-62-44.
